# SDR USAA2014011300010

- Difficulty date: January 11, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 8,858 hours, 3,014 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Part number: D5211005920102
- Condition: Loose
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOORS 3L & 3R ARMING LEVERS LOOSE.  SECURED DOORS 3L & 3R ARMING LEVERS.
